MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE® NRFIT; SPROTTE® NRFIT_NEEDLE, CONDUCTION, ANESTHETIC (W/WO INTRODUCER)

PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE® NRFIT; SPROTTE® NRFIT_NEEDLE, CONDUCTION, ANESTHETIC (W/WO INTRODUCER)
Model Number 211163-29A
Medical Device Problem Codes Nonstandard Device (1420); Difficult or Delayed Separation (4044); Device Stenosis (4066)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Irn# (b)(4) complaint took place in (b)(6).Under item h6, codes b, c and d, placeholders have been inserted that have not been verified, as the intial report can only be packed in this form if these are filled in, although no analysis has yet taken place.These b, c and d codes can only be transmitted correctly in the subsequent message as the analysis is still being processed.You will receive the complete report with all test results in the subsequent message.
 
Event or Problem Description
Irn# (b)(4) incident occurred in (b)(6): spinal needle being used in delivery suite for labouring patient.On withdrawing the introducer it got stuck in the needle so the entire needle and introducer removed and a fresh one used.A new needle used - patient unnecessarily had two spinal needle passes.On examining the faulty needle, there appears to be excess friction between the spinal needle and the introducer implying that the spinal needle has a narrowing.The introduced could be removed (outside of the patient) but then the spinal needle could not be flushed with saline easily.
 
Event or Problem Description
(b)(4).Incident occurred in great britain: spinal needle being used in delivery suite for labouring patient.On withdrawing the introducer it got stuck in the needle so the entire needle and introducer removed and a fresh one used.A new needle used - patient unnecessarily had two spinal needle passes.On examining the faulty needle, there appears to be excess friction between the spinal needle and the introducer implying that the spinal needle has a narrowing.The introduced could be removed (outside of the patient) but then the spinal needle could not be flushed with saline easily.
 
Additional Manufacturer Narrative
(b)(4).Complaint took place in great britain.Placeholders were inserted under point h6, codes b, c and d, which were not verified, as the initial report could only be packaged in this form if they were filled in.In this final report, these placeholders from the first report were changed after the root cause analysis.This concerns codes b, c and d.Based on risk assessment and clinical assessment this file is considered as closed.In case new information becomes available a follow up report will be sent to the agency.

Brand Name
SPROTTE® NRFIT
Common Device Name
SPROTTE® NRFIT_NEEDLE, CONDUCTION, ANESTHETIC (W/WO INTRODUCER)
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
geisingen, baden-wuerttemberg 78187
GM  78187
Manufacturer (Section G)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall str. 1
geisingen, baden-wuerttemberg 78187
GM   78187
Manufacturer Contact
christian quass
karl-hall-str. 1
geisingen, baden-wuerttemberg 78187
GM   78187
MDR Report Key21382653
Report Number9611612-2025-00002
Device Sequence Number8461640
Product Code BSP
UDI-Device Identifier04048223116470
UDI-Public04048223116470
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K160295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/28/2024
Device Model Number211163-29A
Device Catalogue Number211163-29A
Device Lot Number1541
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2025
Supplement Date Received by Manufacturer02/07/2025
Initial Report FDA Received Date02/14/2025
Supplement Report FDA Received Date03/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age42 YR
Patient SexFemale
Patient Weight72 KG